Alert archive / Indiana / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 8, NWS Northern Indiana
NWS Northern Indiana issued this severe thunderstorm warning at Apr 11, 2013, 2:19 AM EDT for Miami County, Wabash County, Indiana. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 11, 2013, 2:19 AM EDT (06:19 UTC)
- Expired
- Apr 11, 2013, 2:45 AM EDT
- In force
- 26 min
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Miami County, IN, Wabash County, IN
The radar
The Northern Indiana radar (KIWX), 56 km from the middle of the area, began a volume at 06:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 10, 7:52 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 6.3 hours before the alert went out and 236 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 477 J/kg
- Mixed-layer CIN
- -50 J/kg
- Mixed-layer LCL
- 1762 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 107 m²/s²
- 0-3 km storm-relative helicity
- 122 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 2.0
The text
As transmitted, in the capitals the NWS used until 2016.
606
WUUS53 KIWX 110619
SVRIWX
INC103-169-110645-
/O.NEW.KIWX.SV.W.0008.130411T0619Z-130411T0645Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
219 AM EDT THU APR 11 2013
THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN MIAMI COUNTY IN NORTH CENTRAL INDIANA...
WABASH COUNTY IN NORTH CENTRAL INDIANA...
* UNTIL 245 AM EDT
* AT 216 AM EDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES SOUTHEAST
OF PERU...AND MOVING NORTHEAST AT 60 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
WABASH AROUND 225 AM EDT.
NORTH MANCHESTER AROUND 240 AM EDT.
OTHER LOCATIONS IN THE WARNING INCLUDE RICHVALLEY...ROANN...
SPEICHERVILLE...LAGRO...URBANA...IJAMSVILLE...LAKETON AND LIBERTY
MILLS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4070 8615 4105 8582 4105 8569 4101 8569
4101 8564 4085 8564 4060 8598
TIME...MOT...LOC 0619Z 220DEG 51KT 4074 8596
HAIL...<.75IN
WIND...60MPH
$$
NG2 follow-up statements
476
WWUS53 KIWX 110630
SVSIWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
230 AM EDT THU APR 11 2013
INC103-110640-
/O.CAN.KIWX.SV.W.0008.000000T0000Z-130411T0645Z/
MIAMI IN-
230 AM EDT THU APR 11 2013
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN MIAMI COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 4074 8580 4085 8593 4105 8582 4105 8569
4101 8569 4101 8564 4085 8564
TIME...MOT...LOC 0630Z 220DEG 51KT 4086 8582
$$
INC169-110645-
/O.CON.KIWX.SV.W.0008.000000T0000Z-130411T0645Z/
WABASH IN-
230 AM EDT THU APR 11 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WABASH COUNTY
UNTIL 245 AM EDT...
AT 229 AM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WABASH...AND
MOVING NORTHEAST AT 60 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
THE SEVERE THUNDERSTORM WILL BE NEAR...
NORTH MANCHESTER AROUND 240 AM EDT.
OTHER LOCATIONS IN THE WARNING INCLUDE URBANA...IJAMSVILLE...LAKETON
AND LIBERTY MILLS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4074 8580 4085 8593 4105 8582 4105 8569
4101 8569 4101 8564 4085 8564
TIME...MOT...LOC 0630Z 220DEG 51KT 4086 8582
HAIL...<.75IN
WIND...60MPH
$$
NG683
WWUS53 KIWX 110643
SVSIWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
243 AM EDT THU APR 11 2013
INC169-110653-
/O.EXP.KIWX.SV.W.0008.000000T0000Z-130411T0645Z/
WABASH IN-
243 AM EDT THU APR 11 2013
...THE SEVERE THUNDERSTORM WARNING FOR WABASH COUNTY WILL EXPIRE AT
245 AM EDT/145 AM CDT/...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA. HOWEVER HEAVY RAIN IS STILL POSSIBLE WITH THIS
THUNDERSTORM.
IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 3 AM EDT.
LAT...LON 4074 8580 4085 8593 4105 8582 4105 8569
4101 8569 4101 8564 4085 8564
TIME...MOT...LOC 0643Z 220DEG 51KT 4100 8566
$$
NGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 11, 1:50 AM EDT, 29 minutes earlier.
Area forecast discussion, Apr 11, 1:50 AM EDT, 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
150 AM EDT THU APR 11 2013
.UPDATE...
ISSUED AT 140 AM EDT THU APR 11 2013
MONITORING CONVECTIVE TRENDS OVER THE NEXT COUPLE OF HOURS AS 2
BOWING SEGMENTS EMBEDDED IN LEADING EDGE OF AREA OF RAIN WAS
ADVANCING TOWARDS BOTH SITES. AREA PUSHING THROUGH NW PARTS OF THE
AREA IS LOCATED IN STABLE BOUNDARY LAYER WITH NE FLOW TO LIKELY
WORK AGAINST POTENTIAL FOR MIX DOWN OF STRONG WIND FIELDS. AREAS
MOVING INTO SOUTHERN FORECAST AREA HAS MORE POTENTIAL ON NOSE OF
55 TO 60 KT LLJ AND NICE REFLECTIVITY SIGNATURE/NOT BUT ALIGNMENT
WITH MEAN MOVEMENT NOT THE MOST FAVORABLE. WATCH REMAINS IN EFFECT
THROUGH 3 AM EDT BUT WILL LIKELY BE CLEARED IN WAKE OF THIS
SYSTEM. OTHERWISE...PERIOD OF NEEDED RAINFALL WILL OCCUR THROUGH
THE REMAINDER OF THE NIGHT...ESPECIALLY NW. 3 HR PRESSURE FALL OF
AROUND 2 MB AND RISE OF ABOUT 3 MB ASSOCIATED WITH THE SOUTHERN
LINE HAS BEEN STIRRING UP WINDS BEHIND THE PRECIP. WILL NEED TO
MONITOR THIS BUT NO SIG CHANGES FOR NOW.
&&
.SHORT TERM...(THIS EVENING THROUGH THURSDAY)
ISSUED AT 409 PM EDT WED APR 10 2013
ABBREVIATED DISCUSSION GIVEN ONGOING SEVERE WEATHER.
IMPRESSIVE THERMAL GRADIENT ACROSS THE CWA TODAY WITH TEMPS IN LOW
40S FAR NORTH AND UPPER 70S SOUTH. QUASI STATIONARY BOUNDARY AND
SEVERAL MESOSCALE BOUNDARIES IN ADDITION TO INLAND LAKE BREEZE
PROVING DIFFICULT SCENARIO WITH RESPECT TO ACCURATE HOURLY GRIDS AND
TRENDS. NO SHORT TERM GUIDANCE IS HANDLING SITUATION WITH TRENDS
SHOWING WARMING ACROSS THE CWA INTO EARLY EVENING. HAVE MANUALLY
ADJUSTED HOURLY GRIDS WITH CONSTANT UPDATES AND THIS TREND TO
CONTINUE THROUGH THE EVENING. RADAR MOSAIC SHOWS SEVERAL ROUNDS OF
SHOWERS AND THUNDERSTORMS WHICH WILL MOVE NORTHEAST OVER THE AREA
THIS EVENING. HI RES GUIDANCE SHOWS BREAKS TO SOUTHWEST FILLING IN
FOLLOWED BY MORE WIDESPREAD RAIN OVERNIGHT AS MAIN AREA OF LIFT AND
THETA E MOVES IN. COLD FRONT TO FINALLY PUSH EAST ON THURSDAY WITH
RAIN DIMINISHING FROM WEST TO EAST AND COLDER TEMPS MOVING IN.
SOUTHEAST TO POSSIBLY GET INTO WARM SECTOR AGAIN BUT TRICKY
DEPENDING ON WHERE APPROACHING SFC WAVES TRACKS. BLENDED NAM12 AND
SREF FOR TEMPS AND WINDS THROUGH THE SHORT TERM.
&&
.LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY)
ISSUED AT 409 PM EDT WED APR 10 2013
DRY SLOT WILL CONTINUE TO PUSH EASTWARD ACROSS FAR NORTHEAST INDIANA
AND NORTHWEST OHIO THURSDAY EVENING EVENTUALLY TAKING FOCUS OF
ADDITIONAL RAIN SHOWERS EASTWARD. TROWAL FEATURE MAY PROLONG RAIN
SHOWERS THROUGH THE NIGHT ACROSS SOUTHERN LOWER MICHIGAN BUT LIKELY
DIMINISHING IN COVERAGE. RENEWED DPVA WITH SMALLER SCALE VORTS
ROTATING THROUGH GREAT LAKES AND RISING INVERSION HEIGHTS WITH
STRENGTHENING LOW LEVEL CAA SHOULD PROVIDE ENOUGH
FORCING/INSTABILITY FOR SCATTERED SHOWERS TO REDEVELOP...MAINLY
ACROSS THE NORTHERN HALF. PRECIP MAY END AS SCATTERED LIGHT RAIN OR
SNOW SHOWERS ACROSS FAR NORTH FRIDAY EVENING. UPPER FLOW TO
DEAMPLIFY FOR THE EARLY PART OF THE WEEKEND WHICH WILL ALLOW FOR
SHORT RESIDENCE TIME OF THERMAL TROUGH. STRONG LOW LEVEL WAA TO
COMMENCE SATURDAY NIGHT AND WILL KEEP CHANCE RAIN SHOWER POPS INTACT
FOR SUNDAY WITH MODERATING TEMPERATURES BACK INTO THE MID TO UPPER
50S. MEDIUM RANGE MODELS ARE IN FAIRLY GOOD AGREEMENT IN LONGWAVE
WESTERN CONUS TROUGH-EASTERN CONUS RIDGE DEVELOPING WHICH WOULD KEEP
LOCAL AREA IN ACTIVE SOUTHWEST FLOW PATTERN. THIS PATTERN WOULD ALSO
BE CONDUCIVE FOR ANOTHER LOW LEVEL BAROCLINIC ZONE SPRAWLING OUT
ACROSS THE AREA WITH POTENTIAL LARGE SOUTH TO NORTH TEMPERATURE
GRADIENTS ONCE AGAIN. HAVE GENERALLY FOLLOWED MODEL CONSENSUS FOR
HIGHS IN THE UPPER 50S TO MID 60S FOR MON-WED...ALTHOUGH ONCE UPPER
PATTERN AND SMALLER SCALE WAVES BECOME BETTER RESOLVED...A TIGHTER
GRADIENT IN TEMPS MAY BE NEEDED. HAVE ALSO MAINTAINED BROADBRUSH
CHANCE RAIN SHOWER POPS THROUGH EARLY NEXT WEEK AND ALSO MAY NEED TO
ASSESS NEED FOR TS INCLUSION IN LATER FORECASTS DEPENDING ON
PLACEMENT OF BAROCLINIC ZONE.
&&
.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z THURSDAY NIGHT)
ISSUED AT 140 AM EDT THU APR 11 2013
MAIN FOCUS OF TAFS WILL BE NEXT 6 TO 9 HOURS WITH FEW
CHANGES BEYOND THAT PERIOD. FRONTAL ZONE WAS WORKING NORTH ACROSS
THE AREA IN RESPONSE TO 55 KT SSW LLJ NOTED ON KIND VWP. AN AREA OF
SHOWERS AND THUNDERSTORMS HAS NEARLY CLEARED KFWA BUT WILL AFFECT
KSBN FOR THE NEXT COUPLE OF HOURS. TO FURTHER COMPLICATE
TAFS...LARGE AREA OF RAIN AND STORMS WAS ENTERING WESTERN PORTIONS
OF INDIANA WITH A LINE OF INCREASED WIND POTENTIAL. STABLE BOUNDARY
LAYER MAY MAKE IT DIFFICULT TO MIX DOWN STRONGER WINDS JUST OFF THE
SFC BUT LOCALLY HIGH WIND GUSTS WILL BE POSSIBLE AT KSBN IN A FEW
HOURS. OTHERWISE...NO BRAINER ON EXTENDED PERIOD OF IFR CIGS AND
OCCASIONAL IFR VSBYS IN HEAVIER SHOWERS AND STORMS THROUGH AT LEAST
8Z...ASSUMING NO FURTHER DEVELOPMENT. AS NOTED AT KFWA...THE CURRENT
LULL WILL BE SHORT LIVED AS SOUTHERN EXTENT OF ABOVE MENTIONED LINE
WITH QUICKLY MOVE TOWARDS THE AIRPORT BETWEEN 630Z AND 730Z. SIMILAR
WIND CONCERNS COULD EXIST WITH THIS AS WELL FOLLOWED BY AN EXTENDED
PERIOD OF RAIN/EMBEDDED STORMS THROUGH 9 OR 10Z. WILL NOT INCLUDE
HIGHER WIND GUSTS ATTM IN THE TAFS FOR EITHER SITE.
UPPER LOW WILL STILL BE MAKING SLOW PROGRESS EASTWARD THROUGH THE
DAY THURS WITH ADDITIONAL CHANCES FOR PRECIP THROUGH THE DAY. TRENDS
WOULD SUGGEST BEST FORCING MAY BE GONE BY LATE AFTERNOON SO WILL TRY
TO END PRECIP. AGAIN...WITH FOCUS ON EARLIER PERIOD ADDITIONAL
REFINEMENTS TO LATER PERIODS WILL BE NEEDED.
&&
.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...SMALL CRAFT ADVISORY UNTIL 2 PM EDT THIS AFTERNOON FOR LMZ043-
046.
&&
UPDATE...FISHER
SHORT TERM...LASHLEY
LONG TERM...MARSILI
AVIATION...FISHERHazardous weather outlook, Apr 10, 4:37 AM EDT, 21 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTION NATIONAL WEATHER SERVICE NORTHERN INDIANA 437 AM EDT WED APR 10 2013 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-110900- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 437 AM EDT WED APR 10 2013 /337 AM CDT WED APR 10 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE POSSIBLE FROM MID MORNING THROUGH TONIGHT WITH LOCALLY HEAVY RAINFALL POSSIBLE. AN ISOLATED STORM MAY REACH SEVERE LIMITS WITH HAIL POSSIBLE THIS AFTERNOON SOUTH OF HIGHWAY 6. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ISOLATED THUNDERSTORMS WITH LOCALLY HEAVY RAIN ARE POSSIBLE EAST OF INTERSTATE 69 THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-110900- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 437 AM EDT WED APR 10 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE POSSIBLE THROUGH TONIGHT. HAZARDOUS CONDITIONS FOR SMALL CRAFT ARE EXPECTED TO DEVELOP THIS AFTERNOON AND CONTINUE TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY STRONG WINDS AND HIGH WAVES MAY RESULT IN HAZARDOUS CONDITIONS FOR SMALL CRAFT THURSDAY THROUGH SATURDAY. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
In the hours before
Special weather statement, Apr 10, 9:14 PM EDT, 5 hours 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 914 PM EDT WED APR 10 2013 INZ027-034-110145- ADAMS IN-JAY IN- 914 PM EDT WED APR 10 2013 ...STRONG THUNDERSTORMS MOVING THROUGH JAY COUNTY... AT 911 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM PORTLAND TO 12 MILES SOUTHWEST OF REDKEY...MOVING EAST AT 50 MPH. WINDS UP TO 45 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THESE STORMS. LOCATIONS IN THE PATH OF THESE STORMS INCLUDE... PORTLAND...LIBER AND COLLETT... NEW CORYDON...WESTCHESTER AND TRINITY... BELLFOUNTAIN...BRICE AND BOUNDARY CITY... SALAMONIA... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM EDT THURSDAY MORNING FOR NORTHERN INDIANA. LAT...LON 4056 8504 4060 8480 4032 8480 4032 8521 TIME...MOT...LOC 0114Z 248DEG 44KT 4052 8498 4021 8521
Special weather statement, Apr 10, 10:24 PM EDT, 3 hours 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1024 PM EDT WED APR 10 2013
INZ032-033-110300-
BLACKFORD IN-GRANT IN-
1024 PM EDT WED APR 10 2013
...STRONG THUNDERSTORMS MOVING TOWARD BLACKFORD...SOUTHEASTERN GRANT
AND EXTREME SOUTHWESTERN WELLS COUNTIES...
AT 1016 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR FAIRMOUNT...MOVING NORTHEAST AT 40 MPH.
UP TO DIME SIZE HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND BRIEF
HEAVY DOWNPOURS ARE POSSIBLE WITH THIS STORM.
LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
GAS CITY...
UPLAND...
HARTFORD CITY...
JONESBORO AND FOWLERTON...
SHAMROCK LAKES...
ARCANA...
STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM EDT
THURSDAY MORNING FOR NORTHERN INDIANA.
LAT...LON 4040 8578 4041 8579 4060 8545 4057 8545
4057 8531 4048 8523 4039 8541
TIME...MOT...LOC 0224Z 232DEG 35KT 4039 8562Special weather statement, Apr 10, 11:31 PM EDT, 2 hours 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1131 PM EDT WED APR 10 2013
INZ025-026-032-033-110400-
BLACKFORD IN-GRANT IN-HUNTINGTON IN-WELLS IN-
1131 PM EDT WED APR 10 2013
...STRONG THUNDERSTORMS MOVING TOWARD NORTHWESTERN BLACKFORD...
NORTHEASTERN GRANT...WELLS AND SOUTHEASTERN HUNTINGTON COUNTIES...
AT 1123 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR VAN BUREN...MOVING NORTHEAST AT 40 MPH.
UP TO DIME SIZE HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND BRIEF
HEAVY DOWNPOURS ARE POSSIBLE WITH THIS STORM.
LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
BLUFFTON...
WARREN AND MCNATTS...
BUCKEYE...MOUNT ZION AND PLUM TREE...
LIBERTY CENTER...ROCKFORD AND WELLSBURG...
NORTH OAKS AND TRAVISVILLE...
MURRAY...
STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM EDT
THURSDAY MORNING FOR NORTHERN INDIANA.
LAT...LON 4063 8569 4092 8511 4092 8508 4069 8508
4048 8556
TIME...MOT...LOC 0329Z 238DEG 37KT 4061 8552Special weather statement, Apr 11, 12:03 AM EDT, 2 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1203 AM EDT THU APR 11 2013
INZ023-024-110430-
MIAMI IN-WABASH IN-
1203 AM EDT THU APR 11 2013
...STRONG THUNDERSTORMS MOVING TOWARD NORTHERN MIAMI AND NORTHERN
WABASH COUNTIES...
AT 1157 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR PERU...MOVING NORTHEAST AT 50 MPH.
UP TO DIME SIZE HAIL...OCCASIONAL CLOUD TO GROUND LIGHTNING AND BRIEF
HEAVY DOWNPOURS ARE POSSIBLE WITH THIS STORM.
LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
NORTH MANCHESTER...
CHILI AND ERIE...
STOCKDALE AND ROANN...
DISKO AND URBANA...
LAKETON AND IJAMSVILLE...
LIBERTY MILLS...
STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM EDT
THURSDAY MORNING FOR NORTHERN INDIANA.
LAT...LON 4072 8617 4075 8617 4100 8596 4100 8595
4105 8592 4104 8569 4096 8569 4069 8613
TIME...MOT...LOC 0403Z 220DEG 45KT 4079 8609Special weather statement, Apr 11, 1:39 AM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
139 AM EDT THU APR 11 2013
INZ022>024-032-110630-
CASS IN-GRANT IN-MIAMI IN-WABASH IN-
139 AM EDT THU APR 11 2013
...STRONG THUNDERSTORMS MOVING TOWARD WESTERN GRANT...CASS...MIAMI...
AND WABASH COUNTIES...
AT 136 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM LOGANSPORT TO 11
MILES SOUTHWEST OF WALTON TO 28 MILES SOUTHWEST OF WALTON...MOVING
NORTHEAST AT 55 MPH.
WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND LIGHTNING AND BRIEF
HEAVY DOWNPOURS ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE...
PERU AND GRISSOM AFB...
FAIRMOUNT...
MARION AND NORTH MANCHESTER...
WABASH...
WALTON...
MEXICO...
GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM EDT
THURSDAY MORNING FOR NORTHERN INDIANA.
LAT...LON 4058 8587 4058 8638 4070 8638 4071 8647
4079 8647 4101 8579 4101 8568 4100 8568
4100 8565 4040 8564 4040 8587
TIME...MOT...LOC 0539Z 228DEG 47KT 4076 8634 4058 8635
4037 8652
NGSpecial weather statement, Apr 11, 2:06 AM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
206 AM EDT THU APR 11 2013
INZ004-005-014>016-110630-
ELKHART IN-FULTON IN-KOSCIUSKO IN-MARSHALL IN-ST. JOSEPH IN-
206 AM EDT THU APR 11 2013
...STRONG THUNDERSTORMS MOVING TOWARD KOSCIUSKO...MARSHALL...
SOUTHEASTERN ST. JOSEPH...ELKHART AND NORTHEASTERN FULTON COUNTIES...
AT 203 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM PLYMOUTH TO ARGOS TO
ROCHESTER...MOVING NORTHEAST AT 60 MPH.
WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND LIGHTNING AND BRIEF
HEAVY DOWNPOURS ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE...
BREMEN...
WARSAW AND NAPPANEE...
WINONA LAKE...
BOURBON...
MENTONE...
WAKARUSA...
GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM EDT
THURSDAY MORNING FOR NORTHERN INDIANA.
LAT...LON 4148 8568 4121 8569 4099 8633 4117 8635
4140 8647 4176 8590
TIME...MOT...LOC 0606Z 240DEG 51KT 4137 8635 4123 8623
4105 8622
NGThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 10, 8:31 PM EDT | Areal Flood Advisory | IWX | Adams, Blackford, Cass, Grant, Huntington, Jay and 4 more | 6 hr |
| Apr 10, 9:14 PM EDT | Special Weather Statement | IWX | Jay | 31 min |
| Apr 10, 10:24 PM EDT | River Flood Watch | IWX | Adams, Wells | 10 hr |
| Apr 10, 10:24 PM EDT | River Flood Watch | IWX | Allen | 13 hr |
| Apr 10, 10:24 PM EDT | Special Weather Statement | IWX | Blackford | 36 min |
| Apr 10, 10:28 PM EDT | River Flood Warning | IWX | Blackford, Huntington, Jay, Wabash, Wells | 70 hr |
| Apr 10, 10:28 PM EDT | River Flood Warning | IWX | Huntington, Wells | 6 days |
| Apr 10, 10:28 PM EDT | River Flood Warning | IWX | Adams, Allen | 6 days |
| Apr 10, 10:28 PM EDT | River Flood Warning | IWX | Allen | 62 hr |
| Apr 10, 11:31 PM EDT | Special Weather Statement | IWX | Wells | 29 min |
| Apr 11, 12:03 AM EDT | Special Weather Statement | IWX | Miami | 27 min |
| Apr 11, 1:39 AM EDT | Special Weather Statement | IWX | Cass, Grant, Miami, Wabash | 51 min |
| Apr 11, 2:06 AM EDT | Special Weather Statement | IWX | Elkhart, Fulton, Kosciusko, Marshall | 24 min |
| Apr 11, 2:29 AM EDT | Special Weather Statement | IWX | Elkhart, Kosciusko, LaGrange, Noble | 46 min |
| Apr 11, 2:46 AM EDT | Special Weather Statement | IWX | Adams, Allen, Blackford, Huntington, Jay, Wells | 29 min |
| Apr 11, 3:12 AM EDT | Special Weather Statement | IWX | Adams, Allen, DeKalb | 48 min |
| Apr 11, 4:34 AM EDT | Flood Watch | IWX | Adams, Allen, Blackford, Grant, Huntington, Jay and 1 more | 23 hr |
| Apr 11, 8:24 AM EDT | River Flood Warning | IWX | Adams, Wells | 4 days |
| Apr 11, 11:16 AM EDT | River Flood Warning | IWX | Allen | 26 hr |
| Apr 11, 3:56 PM EDT | River Flood Warning | IWX | Cass, Kosciusko, Miami, Wabash, Whitley | 8 hr |
Nearby
Severe Thunderstorm Warnings in Indiana, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.